# SDR CA190725007

- Difficulty date: July 19, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 12,874 hours
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Part number: 212070160129FM
- Condition: Shorted
- Location: Torque
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

(CAN) TORQUE GAUGE FAILED AND POPPED CIRCUIT BREAKER. (TC# 20190725007)
